# SDR SWIA202053966

- Difficulty date: November 9, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 35,063 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRAP (P/N 601R10871-9 SRM 57-21-31, FIG 3 ITEM 11) WS 371.00-WS 377.00 IS HEAVILY BENT AND SHEARED.  CLASSIFIED AS MAJOR REPAIR M-337 INITIATED.  FILED CLOSED.  NEW LOWER STRAP FABRICATED AND INSTALLED BY MHIRJ MRT PERSONNEL, PER REO, REFERENCE SNIEO FOR STRAP FABRICATION.  COMPLIED WITH TASK CARD AND FORM M-337.
